My armpits are not the same color as the rest of my body. It is considerably darker. It looks like dirt that had been accumulated. I've scrubbed, and scrubbed and scrubbed but it's not successful. I know I'm allergic to deodorants. Could this be because my skin reaction to aluminum in the deodorants? What can I do to make the skin under my armpits light again. I cannot wear any sleeveless or cap sleeves shirts at all. It makes me self conscious. Please help. Thank you
Dark underarms may be due to any of the following: constant rubbing against tight clothing, negative reactions to deodorants, improper washing, shaving, dead skin buildup, intake of androgen-based contraceptives, dark hair follicles, being overweight, genetics, or even systemic diseases such as diabetes.
In your case, it is highly possible that it is due to the deodorant you were using. Aside from avoiding these type of deodorants, here are some helpful remedies:
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.